HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Legendrian dualities and spacelike hypersurfaces in the lightcone

Files in This Item:
pre673.pdf353.65 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83824

Title: Legendrian dualities and spacelike hypersurfaces in the lightcone
Authors: Izumiya, Shyuichi Browse this author
Keywords: Legendrian duality
spacelike hypersurfaces
the lightcone
conformally flat Riemannian manifolds
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 673
Start Page: 1
End Page: 39
Abstract: We show four Legendrian dualities between pseudo-spheres in Minkowski space as a basic theorem. We can apply such dualities for constructing extrinsic differential geometry of spacelike hypersurfaces in pseudo-spheres. In this paper we stick to spacelike hypersurfaces in the lightcone and establish an extrinsic differential geometry which we call the lightcone differential geometry.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69478
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University